Wow - this thread moves fast Booja's Mom
- the baby aspirin is to thin out your blood and help increase the success of implantation. You only need 1 a day and the studies show it has a good impact on IVF success. I included a bit down below:
Recently, a number of different studies have been performed on the use of aspirin to increase fertility. Women who had experienced multiple miscarriages and who were undergoing IVF treatment were given low doses of aspirin daily. Subsequent pregnancy rates were then compared to pregnancy rates produced by women who received no aspirin therapy. Surpisingly, more than 45% of those women taking aspirin during treatment became pregnant, while only 28% of those women not taking aspirin were able to conceive.
Recent aspirin studies also show that aspirin may be helpful in increasing pregnancy rates in all women. Aspirin appears to increase the activity of the ovaries, allowing them to release multiple eggs during ovulation. It also appears to increase blood flow to the uterus, allowing for a thicker and healthier uterine lining.WTG4
- You know, it's funny, but I am not sure about the estrogen patches. I will tell you that they are a big pain in my ---- - I would much rather have the shots! They leave these sticky marks on your body that do not scrub off!! I know that I was on 2 automatically, but then after my bloodwork test, the doc increased it to 3 patches.Poetgirl
- I was so nervous before the IM shot too. Not just the HCG, but the progesterone that followed it. The nurse told me they were easier, though, than the lupron/menopur/follistim shots - and you know what? They were
I don't know if it's the ice or heating pad, but I don't even feel those suckers. I know you will be okay Ladylaura
- For time off, I did take an extra day after the retrieval because I don't react well to anesthesia of any kind. What I would recommend most, though, is to take a few extra days off after the transfer. My doc only told me one day of bed rest, but the nurse mentioned implant can happen anywhere between 24-48 hours later, so I did an extra day to be safe Mommielove
- I am sorry...I know how frustrating it can be to feel like things are not in motion, as you want them to be. Rest assured though, it will all come out right in the end
Ladies, I had a few quick questions. Does anyone know how to get the darn sticky residue from the estrogen patches off? No amount of scrubbing seems to work and my tummy looks like a patchwork quilt! Also, if you have a progesterone suppository, and it breaks, do you still put it in? I am running out because the darn things keep breaking!
Tomorrow morning I go back for a follow-up blood test! Wish me luck